RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 1, Pages 138–148 (Mi adm486)  

This article is cited in 6 scientific papers (total in 6 papers)

RESEARCH ARTICLE

Construction of free $\mathfrak{g}$-dimonoids

Yuri Movsisyan, Sergey Davidov, Mher Safaryan

Yerevan State University, Alex Manoogian 1, Yerevan 0025, Armenia

Abstract: In this paper, the concept of a $\mathfrak{g}$-dimonoid is introduced and the construction of a free $\mathfrak{g}$-dimonoid is described. (A $\mathfrak{g}$-dimonoid is a duplex satisfying two additional identities.)

Keywords: dimonoid, $\mathfrak{g}$-dimonoid, free algebra, canonical form.

Full text: PDF file (301 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 03C05, 08B20, 20M05
Received: 20.06.2013
Revised: 01.04.2014
Language:

Citation: Yuri Movsisyan, Sergey Davidov, Mher Safaryan, “Construction of free $\mathfrak{g}$-dimonoids”, Algebra Discrete Math., 18:1 (2014), 138–148

Citation in format AMSBIB
\Bibitem{MovDavSaf14}
\by Yuri~Movsisyan, Sergey~Davidov, Mher~Safaryan
\paper Construction of free $\mathfrak{g}$-dimonoids
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 1
\pages 138--148
\mathnet{http://mi.mathnet.ru/adm486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3283027}


Linking options:
  • http://mi.mathnet.ru/eng/adm486
  • http://mi.mathnet.ru/eng/adm/v18/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yuliia V. Zhuchok, “On one class of algebras”, Algebra Discrete Math., 18:2 (2014), 306–320  mathnet  mathscinet
    2. A. V. Zhuchok, Yu. V. Zhuchok, “Free commutative $g$-dimonoids”, Chebyshevskii sb., 16:3 (2015), 276–284  mathnet  elib
    3. Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid”, Algebra Discrete Math., 21:2 (2016), 309–324  mathnet  mathscinet
    4. Yu. V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free commutative dimonoid”, Commun. Algebr., 45:9 (2017), 3861–3871  crossref  mathscinet  zmath  isi  scopus
    5. Yu. M. Movsisyan, “Hyperidentities and related concepts, I”, Armen. J. Math., 9:2 (2017), 146–222  mathscinet  zmath  isi
    6. Yu. M. Movsisyan, “Hyperidentities and related concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  mathscinet  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:386
    Full text:176
    References:155

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019